MAUDE Adverse Event Report: TREACE MEDICAL CONCEPTS, INC. LAPIPLASTY SPEEDPLATE; STAPLE

TREACE MEDICAL CONCEPTS, INC. LAPIPLASTY SPEEDPLATE; STAPLE
Model Number SK50
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 12/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after an initial bunion surgery on (b)(6) 2025, hardware was removed on (b)(6) 2025 due to nonunion and pain.The dorsal speedplate had backed out.There was no loss of correction and the patient only experienced pain when palpating dorsal side of foot.No other patient outcomes were reported as a result of this event.
 
Additional Manufacturer Narrative
It was reported that after an initial bunion surgery on (b)(6) 2025, hardware was removed on (b)(6) 2025 due to nonunion and pain.The dorsal speedplate had backed out.There was no loss of correction and the patient only experienced pain when palpating dorsal side of foot.The patient also had an asymptomatic nonunion, for which the surgeon prescribed vitamin d and a bone stimulator.No other patient outcomes were reported as a result of this event.An update from the surgeon indicated the patient is doing very well and very happy with the results.Removal of the two speedplates resolved the patient's dorsal pain.The surgeon was unable to determine the cause of the nonunion but attributed the dorsal pain to the backed out dorsal speedplate.No devices were returned for evaluation.The device history records were reviewed and no issues were identified during the manufacture and release of the devices that could have contributed to what was reported.A number of factors could have contributed to what was reported and although the most likely cause cannot be determined based on the available information and without return of the device, it is possible initial placement and/or post-operative activity of the patient led to loosening of the hardware.The company will supplement this mdr as necessary and appropriate.Additional tmc device explanted in the same revision surgery was reported in 3011623994-2025-00144.

Brand Name
LAPIPLASTY SPEEDPLATE
Common Device Name
STAPLE
Manufacturer (Section D)
TREACE MEDICAL CONCEPTS, INC.
100 palmetto park place
ponte vedra FL 32081
Manufacturer (Section G)
TREACE MEDICAL CONCEPTS, INC.
100 palmetto park place
ponte vedra FL 32081
Manufacturer Contact
uriza shums
100 palmetto park place
ponte vedra, FL 32081
9043735940
MDR Report Key23929202
Report Number3011623994-2025-00143
Device Sequence Number15706347
Product Code JDR
UDI-Device Identifier00810111221788
UDI-Public(01)00810111221788(17)300214(10)TM1405
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K251135
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSK50
Device Lot NumberTM1405
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Initial Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale